# SDR UALA2012080704248

- Difficulty date: August 5, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 83,999 hours, 13,450 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED LGT AND R ENG HPSOV EICAS MSG DURING DESCENT WITH ENG BLEED SW ON, AND ENG RUNNING.  DUCT PRESSURE IS 15PSI.  ACCOMPLISHED AIR SUPPLY CONTROL SYSTEM TEST PER AMM TASK 36-23-00-715-001.  NO FAULTS NOTED ON AIR SUPPLY BITE MODULE.
